# SDR AALA202510274961

- Difficulty date: October 26, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 40,573 hours, 17,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR GUST LOCK BOLT IS LOOSE, POSSIBLE SAFETY WIRE MISSING. INSTALLED KEYWASHER AND SCREW FOR GUIDE ARM. PER AMM 52-11-21. OPERATIONAL CHECK GOOD.
